MAUDE Adverse Event Report: A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN

A.I.D.D LONGFORD ARCHITECT TOTAL B-HCG REAGENT KIT; SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Model Number 7K78-30
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 01/16/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer reported a false positive architect total b-hcg result for a patient.The following data was provided (reference range = /= 25.00 iu/l = positive).On (b)(6) 2021 sid (b)(6) = initial result = 29 iu/l (positive), repeat result = < 1 iu/l (negative) there was no impact to patient management reported.
 
Additional Manufacturer Narrative
The complaint investigation for false elevated result for one patient when tested with the architect total b-hcg assay included a review of data and information provided by the customer, search for similar complaints, ticket trending review, labeling review, device history record review, field data review and in house testing of retained kits with the complaint lot number.Return testing was not completed as returns were not available.Trending review determined no trends were identified for the product.Device history record review did not identify any non-conformances or deviations with lot 15730ui00.Accuracy testing was completed using an inhouse retained kit of lot 15730ui00.All validity and acceptance criteria have been met demonstrating that the lot is performing acceptably.The overall performance of architect total b-hcg reagents in the field was reviewed using data gathered from customers worldwide and suggested that the performance of the lot is acceptable.Labeling review concluded that the issue was adequately addressed.Based on the investigation, no systemic issue or deficiency was identified for the architect total b-hcg reagent lot 15730ui00.

Brand Name
ARCHITECT TOTAL B-HCG REAGENT KIT
Common Device Name
SYSTEM, TEST, HUMAN CHORIONIC GONADOTROPIN
Manufacturer (Section D)
A.I.D.D LONGFORD
lisnamuck
co. longford
longford N39E9 32
EI  N39E932
MDR Report Key11227376
Report Number3005094123-2021-00012
Device Sequence Number3512364
Product Code DHA
UDI-Device Identifier00380740014971
UDI-Public00380740014971
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K983424
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/26/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/10/2021
Device Model Number7K78-30
Device Catalogue Number07K78-30
Device Lot Number15730UI00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/17/2021
Supplement Date Received by Manufacturer02/25/2021
Initial Report FDA Received Date01/25/2021
Supplement Report FDA Received Date02/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC SR REFURB (JPN), 03M74-99, ISR02238; ARC SR REFURB (JPN), 03M74-99, ISR02238